RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2003, Number 9, Pages 22–27 (Mi ivm361)  

On linear periodic systems on a plane having a matriciant of the required form

Yu. Ya. Isaenko

Voronezh State Pedagogical University

Full text: PDF file (146 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2003, 47:9, 19–24

Bibliographic databases:
UDC: 517.926
Received: 14.11.2002

Citation: Yu. Ya. Isaenko, “On linear periodic systems on a plane having a matriciant of the required form”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, no. 9, 22–27; Russian Math. (Iz. VUZ), 47:9 (2003), 19–24

Citation in format AMSBIB
\Bibitem{Isa03}
\by Yu.~Ya.~Isaenko
\paper On linear periodic systems on a plane having a matriciant of the required form
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2003
\issue 9
\pages 22--27
\mathnet{http://mi.mathnet.ru/ivm361}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042900}
\zmath{https://zbmath.org/?q=an:1077.34502}
\elib{http://elibrary.ru/item.asp?id=9083636}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2003
\vol 47
\issue 9
\pages 19--24


Linking options:
  • http://mi.mathnet.ru/eng/ivm361
  • http://mi.mathnet.ru/eng/ivm/y2003/i9/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:120
    Full text:36
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020